Jump to content

Last few tapers of k


[Sn...]

Recommended Posts

Hi.  I cut from .14 klonopin to .1 a month ago.  Been very rough. I'm thinking of either cutting to .066 then .033 and jumping.  Or just to .05 then off.  Any thoughts?  If I can get through the symptoms is there any drawbacks to getting off faster?  Thx
Link to comment
Share on other sites

The only drawback is the symptoms waiting for you once you're off the drug, this is what we call the acute stage and for some (most) it can be pretty rough.  Personally, I think it makes more sense to use the drug to mitigate the withdrawal symptoms as you reduce lower in hopes they won't be as intense once you're off the drug because; there is still a lot of recovery (symptoms) that takes place once you're benzo free and you won't have the drug to help temper them.
Link to comment
Share on other sites

Thx Pamster

So just to clarify. I think what you're saying is get off slowly as opposed to rushing to get off?  I'm very anxious to be done with it!

Link to comment
Share on other sites

I understand wanting to be done with the drug but when you tell us the last month has been rough this gives me a peek into your post jump status.  In my time here I've noticed those who have a relatively smooth taper can expect the same once they're off the drug, a smooth recovery.  For those who have rough tapers, the post withdrawal (recovery) period will typically be rough as well so I feel it's in your best interest to use the drug for a little longer to minimize your symptoms.

 

I believe your brain is healing as you withdraw the drug, each time you reduce you're forcing it to regain the function the drug disrupted.  Doing this slowly allows for healing as you reduce, withdrawing too quickly as I did when I quit cold turkey pretty much shuts us down and we become non-functional. 

Link to comment
Share on other sites

×
×
  • Create New...